MathSciNet Relay Station
MathSciNet bibliographic data
MR958883 (90m:13023) 13H10 (13C05 13C15)
Brennan, J. P.; Pinto, M. V.; Vasconcelos, W. V. The Jacobian module of a Lie algebra. Trans. Amer. Math. Soc. 321 (1990), no. 1, 183–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement